Purpose To review cases of possible drug-induced ectropion and recommend what we consider to be best practice. Design Retrospective observational case series. Participants Thirteen consecutive outpatients. Methods Records of 13 outpatients on topical medication presenting with topical drug-induced ectropion were retrospectively analyzed. Main Outcome Measures Eyelid position, topical agent causing the allergy, and medical and surgical management options. Results In all 13 patients, the ectropion resolved partially or completely after discontinuing the offending topical agent. Dorzolamide (53%) was the most common offending agent, followed by brimonidine (23%). One of the 13 patients underwent failed ectropion surgery correction before referral, but improved once the topical agent was discontinued. Two of the patients successfully underwent surgical correction for ectropion after discontinuing their topical therapy. Those patients who discontinued the topical therapy and had a short course of steroid therapy did not require surgical correction. Conclusions This study demonstrates that sensitivity to topical agents can induce ectropion in more than 1 manner. Chronic exposure to the causative agent leads to cicatricial changes in the anterior lamella of the eyelid in susceptible individuals, and can manifest as contact dermatitis leading to tissue edema and mechanical ectropion. Early recognition of this condition and discontinuation of therapy is of paramount importance; it may lead to complete resolution. Topical steroids are a necessary adjunct in the management of drug-induced ectropion. Based on our experience, we propose a management algorithm for drug-induced ectropion.